Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 1 > No. 2

 
   

Essentially Copied Topological Spaces

PP: 97-104
Author(s)
Khaled Bataineh, S. Obeidat,
Abstract
We introduce the notion of an essential copy in a topolgical space. Then we present a classification of topolgical spaces based on this notion. In addition, we obtain some results concerning this classification.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved